A Parametric Dirichlet Problem for Systems of Quasilinear Elliptic Equations With Gradient Dependence

Calogero Vetro, Francesca Vetro, Dumitru Motreanu

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

The aim of this article is to study the Dirichlet boundary value problem for systems of equations involving the (pi, qi) -Laplacian operators and parameters μi≥0 (i = 1,2) in the principal part. Another main point is that the nonlinearities in the reaction terms are allowed to depend on both the solution and its gradient. We prove results ensuring existence, uniqueness, and asymptotic behavior with respect to the parameters.
Original languageEnglish
Pages (from-to)1551-1561
Number of pages11
JournalNumerical Functional Analysis and Optimization
Volume37
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization

Fingerprint Dive into the research topics of 'A Parametric Dirichlet Problem for Systems of Quasilinear Elliptic Equations With Gradient Dependence'. Together they form a unique fingerprint.

Cite this